Regularization of ill-posed problems by means of a generalized inverse operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 872-877
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a17,
author = {V. M. Zubov},
title = {Regularization of ill-posed problems by means of a generalized inverse operator},
journal = {Differencialʹnye uravneni\^a},
pages = {872--877},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a17/}
}
V. M. Zubov. Regularization of ill-posed problems by means of a generalized inverse operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 872-877. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a17/